RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Outst. Contrib. Log., 2014, Volume 4, Pages 291–334 (Mi ocl2)  

Derivational modal logics with the difference modality

Andrey Kudinovabc, Valentin Shehtmanabd

a Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow, Russia
b National Research University Higher School of Economics, Moscow, Russia
c Moscow Institute of Physics and Technology, Moscow, Russia
d Moscow State University, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00281-a
11-01-00958-a
11-01-93107-CNRS-a
Ministry of Education and Science of the Russian Federation NSh-5593.2012.1
The work on this chapter was supported by RFBR grants 11-01-00281-a, 11-01-00958-a, 11-01-93107-CNRS-a and the Russian Presidentís grant NSh-5593.2012.1.


DOI: https://doi.org/10.1007/978-94-017-8860-1_11


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/ocl2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020